# SDR DALA2015081705031

- Difficulty date: August 13, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 48,047 hours, 27,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD DOOR SLIDE PARACHUTE PIN OUT AND SLIDE UNRAVELING.  R & R SLIDE IAW AMDS 2561-4641.
